# SDR 9JLA2021111130536

- Difficulty date: November 2, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 60210
- Aircraft time: 5,530 hours, 3,657 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Part number: 730626
- Part serial: F1130
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED ON THE AUXILIARY HYDRAULIC PUMP WILL NOT SHUT OFF AT PRESCRIBED LIMITS, GOES TO MAX DEFLECTION ON HYDRAULIC GAUGE. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE HYDRAULIC PRESSURE SWITCH WAS DEFECTIVE. THE SWITCH WAS REMOVED AND REPLACED WITH A NEW SWITCH. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
